| Catalog Number |
5100120482 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device overheated at the user facility.No information was available regarding patient involvement and adverse consequences.There was no surgical delay or medical intervention.
Additional Manufacturer Narrative
Corrected information: d9, h3 device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description